# SDR LS1R073265

- Difficulty date: June 4, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Aircraft time: 8,484 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: KY195B
- Part serial: 10414
- Condition: Distorted
- Location: Vhf
- Part time: 2,220 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO IS DISTORTED.
